# SDR COMA9660183

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 2612 · Fire Detection
- Part: Fire Controller
- Part number: 47259701
- Condition: Malfunction
- Location: E/E Compt
- Part time: 3,453 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ALL ENGINE AND APU FIRE WARNINGS AND FAIL LIGHTS CAME ON.  REPLACED THE FIRE DETECTION CONTROLLER.
